EconPapers    
Economics at your fingertips  
 

Exact solutions to generalized Wick-type stochastic Kadomtsev–Petviashvili equation

Cai-Min Wei, Zun-Quan Xia and Nai-Shuo Tian

Chaos, Solitons & Fractals, 2006, vol. 29, issue 5, 1178-1187

Abstract: An auto-Bäcklund transformation (BT) to generalized Wick-type stochastic Kadomtsev–Petviashvili equation (GWSKPE) is obtained by using extended homogeneous balance method. Making use of the auto-BT and Hermite transformation, we obtain many families of exact solutions of the GWSKPE by choosing a special seed solution, which include single soliton-like solutions, multi-soliton-like solutions and special-soliton-like solutions.

Date: 2006
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0960077905007332
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:chsofr:v:29:y:2006:i:5:p:1178-1187

DOI: 10.1016/j.chaos.2005.08.088

Access Statistics for this article

Chaos, Solitons & Fractals is currently edited by Stefano Boccaletti and Stelios Bekiros

More articles in Chaos, Solitons & Fractals from Elsevier
Bibliographic data for series maintained by Thayer, Thomas R. ().

 
Page updated 2025-03-19
Handle: RePEc:eee:chsofr:v:29:y:2006:i:5:p:1178-1187